Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

See all formats and pricing
More options …
Volume 1828, Issue 3


Mémoire sur l'impossibilité de quelques équations indéterminées du cinquième degré.

G. Lejeune Dirichlet
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1828.3.354

About the article

Published Online: 2009-12-14

Published in Print:

Citation Information: Journal für die reine und angewandte Mathematik, Volume 1828, Issue 3, Pages 354–375, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1828.3.354.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

J. M. Gandhi
The American Mathematical Monthly, 1964, Volume 71, Number 9, Page 998
Nicolas Billerey
Bulletin of the Australian Mathematical Society, 2007, Volume 76, Number 02, Page 161
Aernout C. D. van Enter, Roberto Fernández, and Alan D. Sokal
Journal of Statistical Physics, 1993, Volume 72, Number 5-6, Page 879
Franz Lemmermeyer
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 2009, Volume 79, Number 2, Page 165

Comments (0)

Please log in or register to comment.
Log in